MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM; PROSTHESIS, SPORTS MEDICINE

CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM; PROSTHESIS, SPORTS MEDICINE
Catalog Number CM-9145
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product identified obvious signs of use.The anchor is fractured near the tip and all pieces appear to be present.The anchor is still attached to the inserter and could be removed from the inserter.One of the prongs of the inserter is bent and makes removing the anchor difficult but possible.The handle has no obvious signs of damage and the knob and switch are functional.Medical records were not provided.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that approximately three (3) weeks ago during a rotator cuff repair, the tip of the anchor broke while the surgeon was advancing the awl.Patient did not experience any harm as a result of the anchor fracturing.Attempts have been made and no further information has been provided.

Brand Name
QUATTRO LINK ANCHOR 4.5MM
Common Device Name
PROSTHESIS, SPORTS MEDICINE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
MDR Report Key11251565
Report Number3006108336-2021-00007
Device Sequence Number3649012
Product Code MBI
UDI-Device Identifier00887868270192
UDI-Public(01)00887868270192
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Catalogue NumberCM-9145
Device Lot Number77516-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient Age50 YR
Patient Weight74